# SDR FDKA200712427

- Difficulty date: December 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 17,162 hours, 15,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6052 TPA-PNS (0806 PHX LCL) - MAIN DOOR UPPER FLAP WILL NOT CLOSE.  MX CLEANED, OPS GOOD.
